Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Fréchet-Schwartz space with basis having a complemented subspace without basis

Author: Jari Taskinen
Journal: Proc. Amer. Math. Soc. 113 (1991), 151-155
MSC: Primary 46A35; Secondary 46A04, 46A11
MathSciNet review: 1049851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a method introduced by Pelczyński we show that for a nuclear Fréchet space $ E$ without basis we can find a Fréchet-Schwartz space $ F$ with basis containing a complemented, isomorphic copy of $ E$.

References [Enhancements On Off] (What's this?)

  • [D1] Ed Dubinsky, The structure of nuclear Fréchet spaces, Lecture Notes in Mathematics, vol. 720, Springer, Berlin, 1979. MR 537039
  • [D2] Ed Dubinsky and Dietmar Vogt, Bases in complemented subspaces of power series spaces, Bull. Polish Acad. Sci. Math. 34 (1986), no. 1-2, 65–67 (English, with Russian summary). MR 850315
  • [F] U. Fachinger, Diplomarbeit, Wuppertal, 1985.
  • [J] Hans Jarchow, Locally convex spaces, B. G. Teubner, Stuttgart, 1981. Mathematische Leitfäden. [Mathematical Textbooks]. MR 632257
  • [K] Jörg Krone, Existence of bases and the dual splitting relation for Fréchet spaces, Studia Math. 92 (1989), no. 1, 37–48. MR 984848
  • [M1] B. Mityagin, Sur l'equivalence des bases inconditionelles dans les echelles de Hilbert, C.R. Acad. Sci. Paris 269 (1969), 426-428.
  • [M2] B. S. Mitjagin, Equivalence of bases in Hilbert scales, Studia Math. 37 (1970/71), 111–137 (Russian). MR 0322470
  • [M3] B. S. Mitjagin and G. M. Henkin, Linear problems of complex analysis, Uspehi Mat. Nauk 26 (1971), no. 4 (160), 93–152 (Russian). MR 0287297
  • [P] A. Pełczyński, Any separable Banach space with the bounded approximation property is a complemented subspace of a Banach space with a basis, Studia Math. 40 (1971), 239–243. MR 0308753
  • [S] Stanisław J. Szarek, A Banach space without a basis which has the bounded approximation property, Acta Math. 159 (1987), no. 1-2, 81–98. MR 906526, 10.1007/BF02392555
  • [V] Dietmar Vogt, Tame spaces and power series spaces, Math. Z. 196 (1987), no. 4, 523–536. MR 917235, 10.1007/BF01160894

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A35, 46A04, 46A11

Retrieve articles in all journals with MSC: 46A35, 46A04, 46A11

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society